| Model Number |
9556C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Age and weight were left blank as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that his blood glucose readings and 14 days average were not being stored in the memory of the contour meter.During the call, it was found that the date and time on the meter were set incorrectly.There was no allegation of an adverse event.The customer was advised to return the meter was evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.